Alert archive / Georgia / Freeze Warnings in 2009

Freeze Warning 4, NWS Atlanta, GA

November 6, 2009Towns County, Union County, Georgia

NWS Atlanta, GA issued this freeze warning at Nov 6, 2009, 2:47 PM EST for Towns County, Union County, Georgia. It took effect at Nov 7, 2009, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2009, 2:47 PM EST (19:47 UTC)
In effect from
Nov 7, 2009, 1:00 AM EST
Expired
Nov 7, 2009, 9:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA

Counties Towns County, GA, Union County, GA

The radar

The Knoxville radar (KMRX), 150 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2845 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 061947
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EST FRI NOV 6 2009

GAZ008-009-070400-
/O.NEW.KFFC.FZ.W.0004.091107T0600Z-091107T1400Z/
UNION-TOWNS-
247 PM EST FRI NOV 6 2009

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY
FOR EXTREME NORTHEAST GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY.

THE WARNED AREA IS GENERALLY FOR THE MOUNTAIN VALLEYS OF 
UNION AND TOWNS COUNTIES IN EXTREME NORTHEAST GEORGIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086-
070400-
/O.NEW.KFFC.FR.Y.0004.091107T0600Z-091107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA-
GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-
HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-
JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...SWAINSBORO
247 PM EST FRI NOV 6 2009

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY
FOR MOST OF NORTH AND CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY.

A COMBINATION OF LIGHT WINDS...ADEQUATE SURFACE MOISTURE AND 
TEMPERATURES IN THE MID TO UPPER 30S WILL PRODUCE AREAS OF FROST
OVER MOST OF NORTH AND CENTRAL GEORGIA.

THE ADVISORY AREA IS NORTH OF A LINE FROM LAGRANGE THROUGH THOMASTON
AND GRAY TO SWAINSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
000 
WWUS72 KFFC 070204
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 PM EST FRI NOV 6 2009

GAZ008-009-071015-
/O.CON.KFFC.FZ.W.0004.091107T0600Z-091107T1400Z/
UNION-TOWNS-
904 PM EST FRI NOV 6 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY FOR EXTREME NORTHEAST GEORGIA...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY.

THE WARNED AREA IS GENERALLY FOR THE MOUNTAIN VALLEYS OF UNION
AND TOWNS COUNTIES IN EXTREME NORTHEAST GEORGIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086-
071015-
/O.CON.KFFC.FR.Y.0004.091107T0600Z-091107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA-
GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-
HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-
JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...SWAINSBORO
904 PM EST FRI NOV 6 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY FOR MOST OF NORTH AND CENTRAL GEORGIA...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY. 

A COMBINATION OF LIGHT WINDS...ADEQUATE SURFACE MOISTURE AND
TEMPERATURES IN THE MID TO UPPER 30S WILL PRODUCE AREAS OF FROST
OVER MOST OF NORTH AND CENTRAL GEORGIA.

THE ADVISORY AREA IS NORTH OF A LINE FROM LAGRANGE THROUGH
THOMASTON AND GRAY TO SWAINSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS72 KFFC 070927
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 AM EST SAT NOV 7 2009

GAZ008-009-071400-
/O.CON.KFFC.FZ.W.0004.000000T0000Z-091107T1400Z/
UNION-TOWNS-
427 AM EST SAT NOV 7 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING.

THE WARNED AREA IS GENERALLY FOR THE MOUNTAIN VALLEYS OF UNION
AND TOWNS COUNTIES IN EXTREME NORTHEAST GEORGIA.

A COMBINATION OF LIGHT WINDS AND TEMPERATURES IN THE LOWER TO MID
30S WILL PRODUCE WIDESPREAD FROST WITH A MORE LOCALIZED FREEZE
OCCURRING EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086-
071400-
/O.CON.KFFC.FR.Y.0004.000000T0000Z-091107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA-
GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-
HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-
JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...SWAINSBORO
427 AM EST SAT NOV 7 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING.

THE ADVISORY AREA IS NORTH OF A LINE FROM LAGRANGE THROUGH
THOMASTON AND GRAY TO SWAINSBORO.

A COMBINATION OF LIGHT WINDS...ADEQUATE SURFACE MOISTURE AND
TEMPERATURES IN THE MID TO UPPER 30S WILL PRODUCE AREAS OF FROST
OVER MOST OF NORTH AND CENTRAL GEORGIA EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS72 KFFC 071357
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 AM EST SAT NOV 7 2009

GAZ008-009-071500-
/O.EXP.KFFC.FZ.W.0004.000000T0000Z-091107T1400Z/
UNION-TOWNS-
857 AM EST SAT NOV 7 2009

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

THE FREEZE WARNING FOR PORTIONS OF THE NORTHEAST GEORGIA MOUNTAINS
WILL EXPIRE AT 9 AM EST THIS MORNING.

TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO LOWER 40S ACROSS THIS
AREA...AND WILL CONTINUE RISING INTO THE UPPER 50S TO LOWER 60S THIS
AFTERNOON. 

$$

GAZ001>007-011>016-019>025-027-030>039-041>062-066>076-084>086-
071500-
/O.EXP.KFFC.FR.Y.0004.000000T0000Z-091107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA-
GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-
HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-
JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...SWAINSBORO
857 AM EST SAT NOV 7 2009

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE FROST ADVISORY FOR MUCH OF NORTH AND PARTS OF CENTRAL GEORGIA
WILL EXPIRE AT 9 AM EST THIS MORNING.

TEMPERATURES HAVE WARMED INTO THE MID 40S TO LOWER 50S ACROSS THE
AREA...AND WILL CONTINUE RISING INTO THE 60S TO LOWER 70S THIS
AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 6, 9:20 AM EST, 5 hours 27 minutes earlier.

Area forecast discussion, Nov 6, 9:20 AM EST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EST FRI NOV 6 2009

.UPDATE...
HAVE REMOVED THE FROST ADVISORY HEADLINE FROM THE FORECAST.
OTHERWISE NO CHANGES AT THIS TIME.

(PREVIOUS)
.SHORT TERM /TODAY THROUGH SUNDAY/...
NO PROBLEMO IN THE SHORT TERM. STRONG SHORT WAVE MOVING OFF THE
NEW ENGLAND COAST TO PROVIDE STRONG NORTHWEST FLOW/SUBSIDENCE
ACROSS THE AREA THROUGH TONIGHT. THEREAFTER...PATTERN MAINLY
CHARACTERIZED BY NEAR ZONAL FLOW OVER THE CONUS AND A SHORT WAVE
RIDGE OVER THE MID SOUTH. SHORT WAVE RIDGE AXIS PROGGED BY MODELS
TO PROPAGATE EAST OF THE STATE SUNDAY NIGHT. UNTIL THEN...NO
CHANCE FOR ANY LIFT OR MOISTURE OF CONSEQUENCE.

NAM MOS GUIDANCE HAS BEEN DOING PARTICULARLY WELL FOR MAX TEMPS
ACROSS ENTIRE CWA THE LAST 30 DAYS...WHILE GFS MOS GUIDANCE A
LITTLE BETTER THAN NAM FOR MIN TEMPS. HAVE MOSTLY FOLLOWED THIS
TREND WITH SOME BIAS ADJUSTMENTS AT SITES WITH AT LEAST A +/- 2
DEG 30 DAY BIAS.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THREE CONCERNS IN THE LONG TERM PERIOD...SHORT WAVE TROUGH
APPROACHING THE AREA MONDAY...TROPICAL LOW CURRENTLY OVER THE BAY
OF CAMPECHE PROGGED TO MOVE NEAR WRN FL PANHANDLE TUES...AND
REDEVELOPMENT AND EVENTUAL TRACK OF IDA OVER THE WESTERN
CARIBBEAN AND SOUTHERN GOM. 00Z ECMWF JUST IN AND IN FAIR
AGREEMENT WITH 00Z GFS/GEFS AND 00Z GEM ON TRACK OF CAMPECHE
TROPICAL LOW. THIS FEATURE APPEARS TO BE THE SOURCE OF COPIOUS
MOISTURE IN MODEL PROGS ASSOCIATED WITH SHORT WAVE TROUGH. BY
TUESDAY...MODELS INDICATE 24HR QPF OF 1 TO 2 IN. MODELS ALSO
SHOW IDA AS CLOSED SFC LOW WITH SFC PRESSURE OF 1000-1008MB BY
TUES. OTHER THAN MOISTURE ASSOCIATED WITH CAMPECHE TROPICAL LOW...
MAIN SIGNIFICANCE OF TWO FEATURES LIKELY JUST INCREASED PRESSURE
GRADIENT AND STRONGER NE SFC FLOW TUES AND WED. THIS WILL
INCREASE ISENTROPIC LIFT BUT WILL LIMIT INSTABILITY SIGNIFICANTLY.
NHC PROGGING IDA TO MAINTAIN TROPICAL STORM INTENSITY WHICH SEEMS
REASONABLE GIVEN PROGGED SHEAR. GIVEN GOOD AGREEMENT OF 12Z...18Z
AND 00Z MODELS AND INTERACTION WITH TROPICAL MOISTURE AND HIGH
PRECIP EFFICIENCY ENVIRONMENT...HAVE BUMPED POPS UP TO LIKELY FOR
TUES. GFS AGGRESSIVE AT PUSHING FRONT AND SUBSIDENCE INTO THE AREA
ON WED. HAVE SLOWED THIS TIMING DOWN BUT STILL HAVE ONLY SLT CHC
POPS FOR SE 1/2 OF CWA ON WED. REST OF WEEK LOOKS MOSTLY FINE.

SNELSON

&&

.AVIATION...
VFR THROUGH THE PERIOD. AS THE RIDGE AXIS SHIFTS TO THE EAST...
NORTHWEST WINDS WILL SHIFT TO NORTHEAST EARLY THIS MORNING...NEAR OR
JUST AFTER SUNRISE...AND TO THE SOUTHEAST BY AFTERNOON.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  39  69  40  75 /   0   0   0   5   5
ATLANTA         66  43  68  47  72 /   0   0   0   5   5
BLAIRSVILLE     61  32  65  36  71 /   0   0   0   5   5
CARTERSVILLE    66  37  68  38  72 /   0   0   0   5   5
COLUMBUS        70  44  71  44  75 /   0   0   0   5   5
GAINESVILLE     64  40  66  44  72 /   0   0   0   5   5
MACON           69  39  71  41  76 /   0   0   0   5   5
ROME            66  36  69  38  73 /   0   0   0   5   5
PEACHTREE CITY  67  35  70  37  73 /   0   0   0   5   5
VIDALIA         70  37  72  43  77 /   0   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

13/TDP/41
Hazardous weather outlook, Nov 6, 4:52 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 AM EST FRI NOV 6 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
452 AM EST FRI NOV 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
AN AREA OF DRY...STABLE HIGH PRESSURE WILL CONTINUE TO DOMINATE
THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 2:47 PM ESTFrost AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 60 more18 hr

Nearby

Freeze Warnings in Georgia, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.